# SDR UALA2009112303640

- Difficulty date: November 22, 2009
- Submitted: November 23, 2009
- Operation: Air carrier
- Aircraft: N120UA
- Make and model: Boeing 747422
- Aircraft serial: 29166
- Aircraft time: 43,380 hours, 5,178 cycles
- Engine: Pwa PW4056
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Carriage
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP OUTBOARD CARRIAGE HAS DAMAGE.  FLAP OTBD CARRIAGE HAS DAMAGE.  REMOVED RT OTBD T/E FOREFLAP.  INSTALLED RT OTBD FORE FLAP.  ACCMP'D INSTALLATION TO COMPLETION.
